Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theBman

is there still hope?

[attachmentid=3176]i have been on accutane for 3 months and 10 days now, and my face is pretty much cleared with a couple spots on my forehead, my back is clear as well, but my chest is still pretty bad... im wondering if the accutane is even doing anything for it... i have some close up pics for u guys... im just wondering if u think the accutane will ever clear my chest, its pretty bad... by the way, i was on 80 mg/day my first 2 months and my 3rd month and this month ive been on 90 mg/day, let me know what u think/ would suggest, thanks alot guys

post-28184-1137364851_thumb.jpg

post-28184-1137364851_thumb.jpg

Share this post


Link to post
Share on other sites

If your face has responded I think it's safe to assume your chest will as well. Just give it more time.

Share this post


Link to post
Share on other sites

If your face has responded I think it's safe to assume your chest will as well. Just give it more time.

i agree think you need more time, if face and back is responding its bound to kick in on your chest at some point

Share this post


Link to post
Share on other sites

oooh, not good! And I thought my chest was bad....i hardly think so now!

Anyhows, good luck with the treatment, ill be posting more pics of me soon :P

Share this post


Link to post
Share on other sites

oooh, not good! And I thought my chest was bad....i hardly think so now!

Anyhows, good luck with the treatment, ill be posting more pics of me soon :P

Johnny - That's a bit of an out of order comment prick. Try supporting others you [email protected] instead of making them feel worse you ignorant tosser. Would love to meet and smack ten tonnes of shite out of you for that statement.

Your chest will clear up buddy so dont worry, especially if you've had decent results on your back and face. Give it a little more time, another 3 or so months to go yet right! All the best pal. ;)

Share this post


Link to post
Share on other sites

yeh that will clear for sure i recon. has it gotten worse if so it give it another 2 months. it may still get worse but hang in there coz it will start to clear after that. i never got acne on my chest or back just my face. thats nothing man my friend had the worste cystic acne on his chest. right in the middle of his chest was a bigest pimple bigger than the size of a 50 cent piece with a head on it about the size of a 10 cent piece. when it popped his shirt got stuck to his skin and ripped it off, that was so bad. now it looks like he got stabbed but he doesnt get much on his chest anymore except once it came back but not as bad. hes off tane now and gets the occassional cyst but now as bad.

Share this post


Link to post
Share on other sites

it had gotten better for a while, but then my derm said it hadnt cleared enough for 3 months, and so she put me on some steroid called prednisone for the first half of my 4th month, and she said it should take some of the inflammation down, and it did on my forehead which is pretty much completely clear along with my back, although my face still gets really flushed and its still dry, but no active acne really... but my chest has only gotten worse this month, with about 6-8 new zits, about 6-7 in the past 2-3 days... its becoming really inflamed.. its never been this bad throughout the whole course i dont thing, even in the beginning... im jus praying it will be clear by the end of the 5th month or i am gunna be one depressed boy going into college... those pictures were also taken right after the shower, so that is prolly why is looks so bad and red, its usually not that bad... i mostly have deep dark red marks, only recently did i have those 5-6 active pimples between my pecs...

QUESTION: i was wondering, should i be using BP at night on my chest? with that hurt me or help me... is it bad to use BP when ur on accutane? thanks for all the help guys, this is where i turn

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×